# SDR CA951229001

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 197303
- Condition: Failed Closed
- Location: Motive Xsfer
- Part time: 49,102 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)DURING APPROACH THE #3 SCHEDULE LIGHT CAME ON. QRH CARRIED OUT. THE #3 FUEL TANK FORWARD AND AFT LOW PRESSURE LIGHTS ILLUMINATED AND THE #3 ENGINE FLAMED OUT AT 1,000 FEET. ENGINE CROSSFEED VALVE OPEN ED AND TRANSFER PUMPS ON, ENGINE RELIGHT AT 200 FEET. SUBSEQUENT MAINTENANCE TROUBLESHOOTING FOUND GRAVITY SYSTEM TRANSFER NORMAL BUT NO CHANGE USING MOTIVE TRANSFER SYSTEM. FURTHER INVESTIGATION REVEALED THE INBOARD MOTIVE TRANSFER SHUT-OFF VALVE HAD FAILED INTERNALLY, INTERNAL GATE CLOSE, VALVE WAS REPLACED AS PER MAINTENANCE MANUAL 28-21-13.
